MAUDE Adverse Event Report: ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V. 7" (18 CM) APPX 0.45 ML, PRESSURE INFUSION (400PSIG) EXT SET W/REMV MICROCLAVE®; SET, ADMINISTRATION, INTRAVASCULAR

ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V. 7" (18 CM) APPX 0.45 ML, PRESSURE INFUSION (400PSIG) EXT SET W/REMV MICROCLAVE®; SET, ADMINISTRATION, INTRAVASCULAR
Catalog Number MC33122
Medical Device Problem Code Disconnection (1171)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/01/2024
Type of Reportable Event Malfunction
Event or Problem Description
The event occurred on an unknown date involving a 7" (18 cm) appx 0.45 ml, pressure infusion (400psig) ext set w/remv microclave® clear, purple clamp, rotating luer.It was stated on the report that there is a high rate infusions that are causing the device to pop off of the iv catheter.One came apart during an iv antibiotic infusion and part of the medication was lost.There was patient involved and unknown human harm.
 
Additional Manufacturer Narrative
It is unknown if the device is available for evaluation.The device has been requested to be returned, however, it has not been received.
 
Additional Manufacturer Narrative
The complaint of disconnection / loose connection on item mc33122 cannot be confirmed.Since no product samples, pictures, or videos were received for investigation.Without the return of the used sample, a comprehensive failure investigation cannot be performed, and probable cause cannot be determined.Lot history review couldn't be performed due to the lot number for this complaint was unknown.

Brand Name
7" (18 CM) APPX 0.45 ML, PRESSURE INFUSION (400PSIG) EXT SET W/REMV MICROCLAVE®
Common Device Name
SET, ADMINISTRATION, INTRAVASCULAR
Manufacturer (Section D)
ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V.
avenida cuarzo no. 250
ensenada, b.cfa.
Manufacturer Contact
reed covert
600 n. field dr.
lake forest, IL 60045
2247062300
MDR Report Key20077622
Report Number9617594-2024-01213
Device Sequence Number15415805
Product Code FPA
UDI-Device Identifier00887709037403
UDI-Public00887709037403
Combination Product (Y/N)N
Initial Reporter StateWV
Initial Reporter CountryUS
PMA/510(K) Number
K100576
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 10/02/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberMC33122
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/09/2024
Supplement Date Received by Manufacturer09/05/2024
Initial Report FDA Received Date08/27/2024
Supplement Report FDA Received Date10/02/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown